MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510880
Medical Device Problem Codes Difficult to Open or Close (2921); Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the handle could not be opened, and it was found the handle cannula was "lifted up".The procedure was completed with another of same device.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6).Block h6: device code a040609 captures the reportable event of handle cannula bent.
 
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6).Block h6: device code a040609 captures the reportable event of handle cannula bent.Block h2: correction to block h6.Imdrf device code a051104 has been added to capture the event "the handle could not be opened." block b5 has been updated based on additional information received on august 11, 2025.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the handle could not be opened, and it was found the handle cannula was "lifted up".The procedure was completed with another of same device.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.***additional information received on 11aug2025*** an alliance handle was used with the trapezoid rx.The stone was about 2 mm.The basket could not be open and the handle was found bent.There was no stone inside the basket when it failed to open.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the handle could not be opened, and it was found the handle cannula was "lifted up".The procedure was completed with another of same device.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on 11aug2025.An alliance handle was used with the trapezoid rx.The stone was about 2 mm.The basket could not be open and the handle was found bent.There was no stone inside the basket when it failed to open.
 
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6).Block h6: device code a040609 captures the reportable event of handle cannula bent.Block h11: the returned trapezoid rx was analyzed, and the device was observed with the handle cannula kinked.The sheath was observed damaged under microscope inspection.Also, during functional test it was not possible to open/deploy the device basket.The reported event of handle cannula kinked was confirmed.Based on all available information, it is possible that handle cannula kink is due to the same force that was applied to actuating the handle.This force, or the technique used, may have made it impossible to open the basket during the procedure and could have caused the sheath to tear or become damaged under the pressure.Therefore, the most probable root cause is "adverse event related to procedure".

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22740264
Report Number3005099803-2025-03705
Device Sequence Number13037556
Product Code LQC
UDI-Device Identifier08714729296393
UDI-Public(01)08714729296393(17)260115(10)35633454
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2026
Device Model NumberM00510880
Device Catalogue NumberM00510880
Device Lot Number0035633454
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer08/11/2025
09/19/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/03/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale
Patient Weight73 KG